Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Embedded singular continuous spectrum for one-dimensional Schrödinger operators

Author: Christian Remling
Journal: Trans. Amer. Math. Soc. 351 (1999), 2479-2497
MSC (1991): Primary 34L40, 81Q10
Published electronically: February 24, 1999
MathSciNet review: 1665336
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate one-dimensional Schrödinger operators with sparse potentials (i.e. the potential consists of a sequence of bumps with rapidly growing barrier separations). These examples illuminate various phenomena related to embedded singular continuous spectrum.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 34L40, 81Q10

Retrieve articles in all journals with MSC (1991): 34L40, 81Q10

Additional Information

Christian Remling

PII: S 0002-9947(99)02495-2
Keywords: Schr\"odinger equation, singular continuous spectrum, subordinate solutions
Received by editor(s): May 20, 1997
Published electronically: February 24, 1999
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia